eISSN: 1896-9151
ISSN: 1734-1922
Archives of Medical Science
Current issue Archive Special issues Subscription
SCImago Journal & Country Rank

 
4/2009
vol. 5
 
Share:
Share:
more
 
 
abstract:

Salicylate-induced Fanconi-like syndrome

George Miltiadous
,
Vasilis Tsimihodimos
,
Moses Elisaf

Arch Med Sci 2009; 5, 4: 644-646
Online publish date: 2009/12/30
View full text
Get citation
ENW
EndNote
BIB
JabRef, Mendeley
RIS
Papers, Reference Manager, RefWorks, Zotero
AMA
APA
Chicago
Harvard
MLA
Vancouver
 
Salicylate intoxication is a very common problem in everyday clinical practice. We describe a new case of salicylate-induced reversible Fanconi\'s syndrome in a 28-year-old Cypriot male who ingested 50 g of acetylsalicylic acid with suicidal intent. To our knowledge, this is the second case ever described. It is suggested that clinicians should be aware of this salicylate intoxication-induced complication.
keywords:

salicylate, Fanconi syndrome, aspirin

Quick links
© 2021 Termedia Sp. z o.o. All rights reserved.
Developed by Bentus.
PayU - płatności internetowe